Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-50951
Bertoin, J; Savov, M (2011). Some applications of duality for Lévy processes in a half-line. Bulletin of the London Mathematical Society, 43(1):97-110.
|Published Version (English)|
PDF - Registered users only
View at publisher
The central result of this paper is an analytic duality relation for real-valued Lévy processes killed upon exiting a half-line. By Nagasawa's theorem, this yields a remarkable time-reversal identity involving the Lévy process conditioned to stay positive. As examples of applications, we construct a version of the Lévy process indexed by the entire real line and started from−∞, which enjoys a natural spatial-stationarity property, and we point out that the latter leads to a natural Lamperti-type representation for self-similar Markov processes in (0, ∞) started from the entrance point 0+.
0 downloads since deposited on 14 Nov 2011
0 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Dewey Decimal Classification:||510 Mathematics|
|Deposited On:||14 Nov 2011 14:37|
|Last Modified:||09 Dec 2012 12:34|
|Publisher:||Oxford University Press|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page